Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Cough at night, difficulty in breathing, unable to sleep. Treatment?

I suffer from cough in night and unable to take a sleep. Have to sit in the bed straight. A little a bend backward cough would start and mucus comes out resultig in going to wash basin many a time. I also feel breatghing as it was not earlier. Please prescribe patent medicine with name with dosages to buy from the Chemist. With kind regards.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
My dear, this problem can be something simple like an upper respiratory tract infection or an allergic reaction to something as complicated as pulmonary edema or heart failure. The former can be handled using over the counter medications but the latter no. Its advisable to exclude more serious conditions. Please meet your physician before engaging on self medication.
Answered: Tue, 30 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor